JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STARLIKENESS OF MULTIVALENT MEROMORPHIC HARMONIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STARLIKENESS OF MULTIVALENT MEROMORPHIC HARMONIC FUNCTIONS
Murugusundaramoorthy, G.;
  PDF(new window)
 Abstract
We give sufficient coefficient conditions for starlikeness of a class of complex-valued multivalent meromorphic harmonic and orientation preserving functions in outside of the unit disc. These coefficient conditions are also shown to be necessary if the coefficients of the analytic part of the harmonic functions are positive and the coefficients of the co-analytic part of the harmonic functions are negative. We then determine the extreme points, distortion bounds, convolution and convex combination conditions for these functions.
 Keywords
harmonic;meromorphic;multivalent;starlike;
 Language
English
 Cited by
1.
A new subclass of the meromorphic harmonic starlike functions, Applied Mathematics Letters, 2010, 23, 9, 1027  crossref(new windwow)
2.
Certain subclasses of meromorphic harmonic starlike functions, Integral Transforms and Special Functions, 2008, 19, 5, 377  crossref(new windwow)
3.
On meromorphically harmonic starlike functions with respect to symmetric conjugate points, Journal of Mathematical Analysis and Applications, 2007, 328, 1, 370  crossref(new windwow)
 References
1.
Multivalent meromorphic harmonic functions, 0000.

2.
Ann. Acad. Sci. Fenn. Ser. AI Math, 1984. vol.9. pp.3-25 crossref(new window)

3.
Trans. Amer. Math. Soc., 1987. vol.299. 1, pp.1-31 crossref(new window)

4.
Bull. Korean. Math. Soc., 2000. vol.37. 2, pp.291-301